Quasiminimal structures and excellence

Bays, Martin, Hart, Bradd, Hyttinen, Tapani, Kesala, Meeri and Kirby, Jonathan (2014) Quasiminimal structures and excellence. Bulletin of the London Mathematical Society, 46 (1). pp. 155-163. ISSN 0024-6093

[img]
Preview
PDF (Bull. London Math. Soc.-2013-Bays-blms_bdt076) - Published Version
Download (165kB) | Preview

Abstract

We show that the excellence axiom in the definition of Zilber's quasiminimal excellent classes is redundant, in that it follows from the other axioms. This substantially simplifies a number of categoricity proofs.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 01 Oct 2013 00:55
Last Modified: 21 Jul 2020 23:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/43472
DOI: 10.1112/blms/bdt076

Actions (login required)

View Item View Item